# SDR 2008UALA04208

- Difficulty date: August 9, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 71,186 hours, 8,060 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146912
- Condition: Out Of Position
- Location: R5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER DECK R DOOR WON'T ARM.   IMPROPERLY INSTALLED SLIDE.  REPOSITIONED SLIDE ASSEMBLY OP CHECK GOOD.  AC OK FOR SERVICE.
